# SDR CALA2014091501226

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STATION 129.50 9 INCHES OF AFT SPAR.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER & FILLER INSTALLED IAW SRM 55-10-01, REPAIR 11.  INITIATED DIP 29446 TO DO INSPECTION IN PAR 5 TABLE 204 REPAIR 11 Q & FIG 206 REPAIR 11 AT 56,0 00 FLIGHT CYCLES AFTER REPAIR INSTALLATION & REPEAT INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS THEREAFTER.
